or Connect
Mothering › Mothering Forums › Natural Living › Nutrition and Good Eating › Can you "overdose" on probiotics?
New Posts  All Forums:Forum Nav:

Can you "overdose" on probiotics?

post #1 of 3
Thread Starter 
Is there a "too much" in our case?

DD and I started having more or less regular stomack aches and nausea (very mild, but still) after I started making a switch to a healthier (in my mind!) eating. We are also "gasier" now (is that a word, LOL)

We eat yogurt with active cultures every day, sometimes several times a day, I try to minimize sugar in our diet, where posible by organic, unprocessed food.

Other that that, not much has changed...
post #2 of 3
If your stomache is not used to the probiotics, then yes it can cause upset. The best thing to do is back off and slowly up your intake. That will give your system a chance to get used it.
post #3 of 3
Thread Starter 
Thank you! I am going to cut-down for a while.

I was also wondering if anybody felt something similar to that, or are we the unusual case?
New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: Nutrition and Good Eating
Mothering › Mothering Forums › Natural Living › Nutrition and Good Eating › Can you "overdose" on probiotics?